# SDR AU971565

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 246317
- Condition: Broken
- Location: Lt Ail Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) DURING TAXI AFTER LANDING, THE AILERON CONTROLS ROLLED LEFT AND DIDN'T ROLL BACK WITH RUDDER INPUT. AILERONS STILL HAD FULL AND FREE MOVEMENT BUT WITH A BIAS OF SLIGHT SPRING PRESSURE TO THE LEFT CONTROL DOWN. INVESTIGATION FOUND THE LH AILERON/RUDDER INTER-CONNECT CABLE HAD BROKEN.
